# SDR DALA2019061103506

- Difficulty date: June 11, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N706DN
- Make and model: Boeing 777232
- Aircraft serial: 30440
- Aircraft time: 49,400 hours, 4,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT LIGHTS AT ROWS 50 AND 52 ON RH INOP.  R & R EMERGENCY LIGHT POWER SUPPLY & BATTERY PACK M33409.  OPS CK GOOD.  OK FOR SVC.  WORK ACCOMPLISHED IAW AMM 33-51.
